MAUDE Adverse Event Report: RESTOR3D, INC. KINOS PSR; PATIENT SPECIFIC INSTRUMENTATION

RESTOR3D, INC. KINOS PSR; PATIENT SPECIFIC INSTRUMENTATION
Model Number 1834-0140
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient required a revision surgery following a tar implanted with psr in (b)(6) 2025.Imaging revealed that the tibial implant had subsided and that cystic formations were present in the distal tibia surrounding stem fixation.
 
Additional Manufacturer Narrative
Analysis of production records reveals no abnormalities in the manufacturing or design of the device in question.The information provided by the reporter, including patient imaging, was reviewed.The development of cysts affecting fixation in the distal tibia is the most likely cause of the implant loosening, as they were not present in the scans used for design of the psi.

Brand Name
KINOS PSR
Common Device Name
PATIENT SPECIFIC INSTRUMENTATION
Manufacturer (Section D)
RESTOR3D, INC.
4001 nc hwy 54
ste 3160
durham NC 27709
Manufacturer (Section G)
RESTOR3D, INC.
Manufacturer Contact
brianna gabbard
4001 nc hwy 54
ste 3160
durham, NC 27709
MDR Report Key25512143
Report Number3014833750-2026-00017
Device Sequence Number16099357
Product Code OYK
UDI-Device Identifier00840097509259
UDI-Public00840097509259
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K223326
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1834-0140
Device Lot Number2024110017
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown